# SDR AALA202210312503

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 64,338 hours, 29,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR HARD TO CLOSE. MAINTENANCE FOUND ROLLER ASSEMBLY ON THE LEFT HAND AND RIGHT HAND SIDES OF THE L1 DOOR STICKING AND LUBRICATED THEM PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCCOMPLISHED.
